JOURNAL BROWSE
Search
Advanced SearchSearch Tips
 HOME > Journal Browse > About Journal > Journal Vol & Issue
Journal of the Korean Mathematical Society
Journal homepage(new window)
Journal Basic Information
pISSN :
0304-9914 
eISSN :
2234-3008 
Journal DOI :
10.4134/JKMS 
Frequency :
Others 
Editor in Chief :
move
Print(new window) E-mail(new window) Excel Download
1
  • ON MIXED TWO-TERM EXPONENTIAL SUMS
  • Tianping, Zhang ;
  • Journal of the Korean Mathematical Society, volume 47, issue 6, 2010, Pages 1107~1122
  • DOI : 10.4134/JKMS.2010.47.6.1107
  • Abstract(view)
PDF Download(new window)
2
  • Abstract(view)
PDF Download(new window)
3
  • Abstract(view)
PDF Download(new window)
4
  • Abstract(view)
PDF Download(new window)
5
  • HIGHER WEIGHTS AND GENERALIZED MDS CODES
  • Dougherty, Steven T. ; Han, Sung-Hyu ;
  • Journal of the Korean Mathematical Society, volume 47, issue 6, 2010, Pages 1167~1182
  • DOI : 10.4134/JKMS.2010.47.6.1167
  • Abstract(view)
PDF Download(new window)
6
  • Abstract(view)
PDF Download(new window)
7
  • Abstract(view)
PDF Download(new window)
8
  • Abstract(view)
PDF Download(new window)
9
  • CHARACTERIZATION OF CENTRAL UNITS OF ℤAn
  • Bilgin, Tevfik ; Gorentas, Necat ; Kelebek, I. Gokhan ;
  • Journal of the Korean Mathematical Society, volume 47, issue 6, 2010, Pages 1239~1252
  • DOI : 10.4134/JKMS.2010.47.6.1239
  • Abstract(view)
PDF Download(new window)
10
  • Abstract(view)
PDF Download(new window)
11
  • ON A GENERALIZATION OF THE MCCOY CONDITION
  • Jeon, Young-Cheol ; Kim, Hong-Kee ; Kim, Nam-Kyun ; Kwak, Tai-Keun ; Lee, Yang ; Yeo, Dong-Eun ;
  • Journal of the Korean Mathematical Society, volume 47, issue 6, 2010, Pages 1269~1282
  • DOI : 10.4134/JKMS.2010.47.6.1269
  • Abstract(view)
PDF Download(new window)
12
  • Abstract(view)
PDF Download(new window)
13
  • Abstract(view)
PDF Download(new window)
14
  • Abstract(view)
PDF Download(new window)
15
  • Abstract(view)
PDF Download(new window)